# SDR AALA202207085452

- Difficulty date: July 5, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 78,123 hours, 9,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ON THE RIGHT SIDE OF THE CABIN NEAR 2R DOOR INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERY PACK POWER SUPPLIES M33097 (AALA202207065452) AND M33098 (AALA202207074804). OPERATIONAL CHECK GOOD.
